hi leslie,

i hope you are feeling ok today.

when i first started, it really put me in a state of depression, but it was not chemical, it was the reality of my disease just hitting me in the face. My depression/pissed-offedness, started on Monday...it did not occur after the injection.

about talking to the dr. I think if you let her nurse know how nervous you are about everything, and if you specifically ask if she will call you back, i believe you will be able to get through to her. But, you know how busy she is, so it may take a bit...give it a try. They won't hate you.

i remember having to give amber her shots after her chemo treatments, and i was a nervous wreck...i dreaded giving her the shot more than i did anything else at the time. when i first started giving myself the shot, i was nervous again....now, i just fill and jab...no problems, no pain.

i do believe you should talk to her about reducing the dosage (after your infections are healed), before giving up completely.

at least discuss your options.